| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer initially reported complaint for test strip not recognizing or test strip not absorbing the blood.Customer inserted the test strip into the meter and once the blood was absorbed it did not go into test mode.Customer was using the proper testing technique.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 337 mg/dl and 333 mg/dl using truemetrix air meter.Customer stated the results are high.The customer is also concerned with tests results from meter memory of 157 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the spare room.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).